On a class of solutions of the Fokker-Planck equation
Doklady Akademii Nauk, Tome 227 (1976) no. 2, pp. 315-317
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_227_2_a14,
author = {Yu. N. Makov and R. V. Khokhlov},
title = {On a class of solutions of the {Fokker-Planck} equation},
journal = {Doklady Akademii Nauk},
pages = {315--317},
year = {1976},
volume = {227},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a14/}
}
Yu. N. Makov; R. V. Khokhlov. On a class of solutions of the Fokker-Planck equation. Doklady Akademii Nauk, Tome 227 (1976) no. 2, pp. 315-317. http://geodesic.mathdoc.fr/item/DAN_1976_227_2_a14/